# SDR ASOA2014100311370

- Difficulty date: September 30, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 15,278 hours, 10,565 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE CRACKED.  R & R PAX DOOR INNER PULL-IN HANDLE WITH NEW IAW AMM 52-11-02.  OPS CHECKED GOOD.   MAJOR REPAIR IAW GMM 5-3.
